# SDR QMLA2013092013136

- Difficulty date: September 20, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- Aircraft time: 9,473 hours, 44,228 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 11722130
- Condition: Cracked
- Location: Tailboom
- Part time: 9,473 hours, 44,228 cycles
- Component: Tailboom, Urocop
- Component part number: 1172210601
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD "ECU" MOUNT WAS LOOSE WITH BLIND FASTNERS MISSING.  REMOVED THE FWD MOUNT AND FOUND A 40MM LONG CRACK UNDER THE MOUNT ON THE TAIL CONE DOUBLER, PN 117-22130, JUST FWD OF FRAME/STA 6135.  THIS IS A COMMON DISCREPANCY ON THIS ACFT WITH A "ECS" INSTALLED.  CONTACTED MFG FOR A REPAIR AND RECEIVED AN RDAS-AE13-0323 AND APPROVED 8110.  THIS REPAIR CONSISTS OF INSTALLING A STAINLESS STEEL 0.040" DOUBLER IN THIS AREA WITH 2024 T3 ALUMINUM SHIM WITH SOLID AND BLIND FASTNERS.
